International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2005 / Article

Open Access

Volume 2005 |Article ID 263809 | 6 pages | https://doi.org/10.1155/IJMMS.2005.2517

On absolute matrix summability methods

Received27 Oct 2004
Revised01 Aug 2005

Abstract

We have proved a theorem on |T,Pn|k summability methods. This theorem includes a known theorem.

Copyright © 2005 H. S. Özarslan and H. N. Öğdük. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

54 Views | 355 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder